It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Allergies Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-23-2004, 10:10 AM   #1
Senior Member
(female)
 
Join Date: Jan 2004
Location: Pennsylvania
Posts: 170
Ladybandit08 HB User
Question please help

Hi, I have really bad allergies, and recently have developed a pretty bad head cold. I was using afrin nasal spray and it worked for like 2 days then it stopped..i know you arent supposed to keep using it, but i foolishly used it for like a week once or twice a day. Now i feel like my head weighs a thousand pounds, and when i tried to blow my nose my ears made a popping sound and i got dizzy for about 1 minute. Has anyone experienced this? I am very worried, and my doc is not in today =/

Thank you --
Missy

 
Old 11-23-2004, 10:30 AM   #2
Newbie
(female)
 
Join Date: Nov 2004
Posts: 1
MOMMYREILLY HB User
Re: Question please help

It Sounds To Me Like You Have A Sinus Infection. Same Thing Happened To Me On Different Occastions

 
Sponsors Lightbulb
   
Old 11-23-2004, 04:31 PM   #3
Senior Veteran
(male)
 
Join Date: Aug 2004
Posts: 809
Midget HB User
Re: Question please help

Maybe not a sinus infection, but I would agree you are super congested...try some sudafed, hot showers, etc...get all that snot outta your sinuses.

 
Old 11-24-2004, 11:54 AM   #4
Senior Veteran
(female)
 
Join Date: Apr 2003
Location: Winnipeg, Canada
Posts: 3,690
quincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB User
Re: Question please help

Yep, Sudafed according to the directions, steaming, fluids, Rhinaris pump spray, even nasal washing will help get the swelling down and keep you hydrated.

It could be a sinus infection now because of the chronic congestion.

I can relate because I was addicted to Otrivin for YEARS!

Only use Afrin or ilk at night to breathe while sleeping, and only one shot -- ONLY if you are super stuffed up.

Best to you,
quincy
__________________
It's all a matter of perspective!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Herpes Situation - Please help, I need to know how this happened Daela Herpes 7 04-28-2010 07:55 PM
Pain Med Addiction and Suboxone? Help please. holdenbryan Addiction & Recovery 12 04-24-2010 04:09 PM
Aching Balls Please Help Jeremyjameson Sexual Health - General 0 04-22-2010 03:05 PM
I have a Question regarding oxy and fentanyl Mundos Pain Management 15 07-08-2009 06:17 PM
A quick question? corina64 Post-Traumatic Stress Disorder (PTSD) 37 05-26-2007 06:31 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 04:54 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!